EconPapers    
Economics at your fingertips  
 

Banach-Saks Type and Gurariǐ Modulus of Convexity of Some Banach Sequence Spaces

Henryk Hudzik, Vatan Karakaya, Mohammad Mursaleen and Necip Simsek

Abstract and Applied Analysis, 2014, vol. 2014, 1-9

Abstract:

Banach-Saks type is calculated for two types of Banach sequence spaces and Gurariǐ modulus of convexity is estimated from above for the spaces of one type among them.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/427382.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/427382.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:427382

DOI: 10.1155/2014/427382

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:427382